# SDR DALA2023071305676

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 53,709 hours, 38,531 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACK INDICATIONS ON LH VERTICAL STAB WHILE PERFORMING AA5530- 01048 AND AD 2018-10-08 (MARKED). REINSPECTED AREA FOUND 3 CRACK INDICATIONS IN LOWER SPAR CAP WHILE PERFORMING AA5530-01048 AND AD 2018-10-08. THE ABOVE 3 CRACK INDICATIONS ARE ON LT LOWER SKIN FIXED L/E ONLY. COMPLIED WITH ER/A 610352-14 REV. ORIGINAL, SECTION1: PERMANENT REPAIR. (LP #4733899)
